# SDR EIA2004136

- Difficulty date: November 5, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 95,220 hours
- Engine: Pwa JT9D7J
- Engine time: 25,211 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FRA/HKG, CRUISE CONFIGURATION AT FLT LEVEL 37K, CREW NOTICED MOMENTARY VIBRATION/RUMBLE, AND OBSERVED LOSS OF NR 2 ENGINE POWER (ROLL BACK). ENGINE INSTRUMENTS AT IDLE VALUES WITH N1 RPM ZERO.  REPEATED THROTTLE CYCLING PRODUCED NO ENGINE RESPONSE.  PERFORMED IFSD, ENGINE WINDMILLED WITH POSITIVE OIL PRESS (+ 5 PSI) FOR APPROX 3 MINUTES.  ENGINE SUCCESSFULLY RE-STARTED AND OPS CHECK OK.  NORMAL ENGINE OPERATION FOR DURATION OF FLIGHT TO ORIGINAL DESTINATION.  UNSUCCESSFUL SPOOL UP AFTER MAINTENANCE AND RESTART ON GROUND, REMOVED AND REPLACED NR 2 ENGINE.
